# SDR USAA2009040990847

- Difficulty date: April 8, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 25,543 hours, 14,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1898 - PHL-PIT - EMERGENCY LIGHTS - EMERGENCY LIGHTS TEST FAULTED AFT LEFT BATTERY PACK AFTER EMERGENCY LIGHTS WERE ACCIDENTALLY LEFT ON.  REMOVED AND REPLACED AFT LEFT EMERGENCY BATTERY.  OPERATIONAL CHECK WAS GOOD.
